Lipschitz equivalence of subsets of self-conformal sets

Author: Llorente Marta   Mattila Pertti  

Publisher: IOP Publishing

ISSN: 0951-7715

Source: Nonlinearity, Vol.23, Iss.4, 2010-04, pp. : 875-882

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We give sufficient conditions to guarantee that if two self-conformal sets E and F have Lipschitz equivalent subsets of positive measure, then there is a bilipschitz map of E into, or onto, F.